# SDR SWAA2023102601327

- Difficulty date: September 15, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT FCB BS500I LBL23 TO RBL23 WL156.<[01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF FCB ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE 500I LBL 23 RBL 23 WL 156 IAW SRM 53-30-08-1A-1;[02] SRM 53-30-08-1A-1 IS FOUND TO BE APPLICABLE. EVALUATED 9 SPOTS OF CORROSION FROM BS500I LBL23-RBL23 WL 156 THE DEEPEST SPOT IS .L=2.' X W=1.8' DEPTH=17. ORIGINAL THICKNESS IS 0.071; REMINING THICKNESS IS 0.054 AND FOUND TO BE OUT LIMITS;ALLOWABLE DAMAGE 1 STEP 4 FIG#103 DETAIL 'C' IAW SRM 53-30-08-1A-1 CAL TOOL ID: ATS2738 DUE: 04/2024;[03] REMOVED AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT FCB BS500I LBL23 TO RBL23 WL156. IAW SRM 51-40-02;[04] VERIFIED CORRECTIVE ACTION STEPS 1-3.;[05] COMPLETED STEP 1.;[06] CORRECTION TO STEP 1 STATEMENT.;[07] CORRECTION TO STEP 1 STATEMENT.;[08] UPDATED STEP 2.;[09] VERIFIED STEP 2 IN PARTIAL.;[10] UPDATED STEP 2.;[11] COMPLETED STEP 2.;[12] TASK COMPLETE: LOCATED AND DRILLED NEW FWD CARGO AFT BULKHEAD TO FLOOR SUPPORT ANGLE IAW DWG 143A7902 AND SRM 51-40-02-0G-0. INSTALLED NEW FWD CARGO AFT BULKHEAD TO FLOOR SUPPORT ANGLE IAW SRM 51-40-02-0G-0; DWG 143A7902; AND DWG 143A9481.;[13] RII STEPS COMPLETE;[14] VERIFIED JOB COMPLETE  VERIFIED MEASUREMENT TABLE
